# SDR AALA201903279029

- Difficulty date: March 11, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING LEADING EDGE NR 9 SLAT TRACK, FORWARD ATTACHMENT BOLT.  REPLACED THE BOLT IAW AMM 27-84-66-400-002-A.
